MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB; CATHETER,INTRAVASCULAR,THERAP
Catalog Number CDC-45703-XPB1A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we have had a reported leak with the white port on mml having a hole and leaking when flushing." the line was removed and replaced.The patient's current condition is reported as "deceased".It was reported "it is not felt that the device had any factor in the patient's death.".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided two photos for analysis.The complaint of an extension line leak was able to be confirmed by the photos.Evidence of a hole was observed on the extension line towards the luer hub; however, a complete visual inspection to determine the nature and cause of the hole could not be performed as no sample was returned for analysis.Clinical and medical affairs (cma) was consulted and they stated, "the leak was localized, promptly addressed, and occurred in a lumen not used for guidewire passage.The defect was likely due to external damage [from a sharp instrument].Importantly, the patient's death occurred more than 12 hours after cvc removal, which rules out an acute event such as air embolism or device failure.Death is best explained by progression of pre-existing cardiogenic shock and comorbidities." a device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not secure , staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." the ifu also states, "when used for pressure injection of contrast media, do not exceed the maximum indicated flow rate for each catheter lumen.The maximum pressure of power injector equipment used with the pressure injectable cvc may not exceed 400psi.Warning: open slide clamp prior to infusion through lumen to reduce risk of damage to extension line from excessive pressure." the pressure injection info card states for a 7fr x 20cm, 3-lumen pi cvc, the max indicated pressure injection flow rate for the white proximal extension line is 5 ml/sec.All extension lines are intended to be used for pressure injection.The report of an extension line leak was confirmed through visual analysis of the customer photos.The customer provided photos show evidence of a hole on the body of the extension line towards the luer hub; however, a complete visual inspection to evaluate the cause of the damage could not be performed as no sample was returned for analysis.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23596107
Report Number9680794-2025-00952
Device Sequence Number13083949
Product Code FOZ
UDI-Device Identifier20801902117223
UDI-Public(01)20801902117223(11)250325(17)260331(10)33F25B0504(21)
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/31/2026
Device Catalogue NumberCDC-45703-XPB1A
Device Lot Number33F25B0504
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown